Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 2425262728
2020 year
Authors: Gontsov R., Goryuchkina I.

On the convergence of formal exotic series solutions of an ODE, Comput. Methods Funct. Theory, 2020, V. 20(2), P. 279-295.
Go to publication

2020 year
Authors: Veretennikov A.

Anulova, S. V., Mai, H., Veretennikov A.Yu., On Iteration Improvement for Averaged Expected Cost Control for One-Dimensional Ergodic Diffusions, SIAM Journal on Control and Optimization. 2020. Vol. 58. No. 4. P. 2312-2331. doi 10.1137/19M1271944 [preprint: https://arxiv.org/abs/1812.10665] [Scopus Q1, WoS Q1(mathematics)/Q3(automation and control)]
Go to publication

2020 year
Authors: Veretennikov A.

A.Yu. Veretennikov, On Weak Solutions of Highly Degenerate SDEs, Automation and Remote Control, 2020, 81(3), 398-410. DOI 10.1134/S0005117920030029 [Scopus Q2/2018, Q2/2019, WoS Q4]

2020 year
Authors: Veretennikov A.

A.Yu. Veretennikov and M.A. Veretennikova, On Convergence Rates for Homogeneous Markov Chains, Doklady Mathematics, 2020, Vol. 101, No. 1, pp. 1215. ISSN 1064-5624, DOI: 10.1134/S1064562420010081 [Scopus Q2, WoS Q4] SharedIt link: https://rdcu.be/b4h3F

2020 year
Authors: Gontsov R., Goryuchkina I.

A note on the convergence of multivariate formal power series solutions of meromorphic Pfaffian systems, J. Dyn. Control Syst., 2020, V. 26(1), P. 149-158.
Go to publication

2020 year
Authors: Veretennikov A.

On mean-field (GI/GI/1) queueing model: existence and uniqueness, Queueing Syst 2020, 94(3), 243-255. DOI 10.1007/s11134-019-09626-x preprint https://arxiv.org/pdf/1804.07830 [Scopus Q2/2019, Q3/2018, Q2/2017, WoS Q4]
Go to publication

2019 year
Authors: Gontsov R., Goryuchkina I.

Convergence of formal Dulac series satisfying an algebraic ordinary differential equation, Sbornik: Mathematics, 2019, V. 210(9), P. 1207-1221.
Go to publication Download (484.3 KB)

2019 year
Authors: Veretennikov A.

On Polynomial Recurrence for Reliability System with a Warm Reserve, Markov Processes and Related Fields. 2019. Vol. 25. P. 745-761. [Scopus Q3/2018] (DOI 10.1007/s11134-019-09626-x) [WoS Q4]
Download (372.2 KB)

2019 year
Authors: Gontsov R., Barkatou M.

Linear differential systems with small coefficients: various types of solvability and their verification, SIGMA, 2019, V. 15, 058, 15p.
Download (373.8 KB)

2019 year
Authors: Martynov G.

G. V. Martynov. Notes on the Cram´ervonMises test with estimated parameters. Theory of Probability & Its Applications2019, Vol. 64, No. 1, p. 148. (In " Society for Industrial and Applied Mathematics, Abstracts of Talks Given at the 3rd International Conference on Stochastic Methods) (Translated from Russian) DOI. 10.1137/S0040585X97T989428

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in Asynchronous Multiagent Systems. III. Constructive Stability and Stabilizability. Automation and Remote Control, 2019, Vol. 80, No. 6, pp. 989-1015.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in Asynchronous Multiagent Systems. II. Method of Joint Spectral Radius. Automation and Remote Control, 2019, Vol. 80, No. 5, pp. 791-812.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in Asynchronous Multiagent Systems. I. Asynchronous Consensus Models. Automation and Remote Control, 2019, Vol. 80, No. 4, pp. 593-623.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in asynchronous multiagent systems. II // Autom. Remote Control. 2019, Vol. 80, No. 6, pp. 989-1015
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in asynchronous multiagent systems. II // Autom. Remote Control. 2019. Vol. 80, no. 5. P. 791--812.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in asynchronous multiagent systems. I // Autom. Remote Control. 2019. Vol. 80, no. 4. P. 593623.
Go to publication

2019 year
Authors: Kozyakin V.

Caution, DOI! Bibliographic detective story in the era of digitalization, Journal of Communications Technology and Electronics, 2019, Vol. 64, No. 12, pp. 1523-1526.
Go to publication

2019 year
Authors: Veretennikov A.

O.A. Manita, A.Yu. Veretennikov, On convergence of 1D Markov diffusions to heavy-tailed invariant density, Moscow Mathematical Journal, 2019, no.1, 89-106. https://arxiv.org/abs/1807.10351 [Scopus Q2/2017, Q2/2018, Q1/2019, WoS Q3] preprint at Bielefeld Uni 18049; http://doi.org/10.17323/1609-4514-2019-19-1-89-106
Go to publication Download (443.8 KB)

2019 year
Authors: Kozyakin V.

Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems // Discrete Contin. Dyn. Syst. Ser. B. 2019. Vol. 24, no. 8. P. 35373556.
Go to publication

2018 year
Authors: Chepyzhov V., Chechkin G.A., Pankratov L.S.

Homogenization of trajectory attractors of Ginzburg-Landau equations with randomly oscillating terms. Discrete and Continuous Dynamical Systems Series B. V.23. 2018. N. 3. P. 1133-1154.
Download (666.4 KB)

2018 year
Authors: Chepyzhov V., Ilyin A.A., Zelik S.C.

Vanishing viscosity limit for global attractors for the damped Navier-Stokes system with stress free boundary conditions. Physica D. V. 376-377. 2018. P. 31-38.
Go to publication

2018 year
Authors: Veretennikov A.

G. Aivaliotis, A.Yu. Veretennikov, An HJB Approach to a General Continuous-Time Mean-Variance Stochastic Control Problem, ROSE (Random Operators and Stochastic Equations), 2018, v.26, no.4, 225-234. https://doi.org/10.1515/rose-2018-0020 https://arxiv.org/abs/1508.05835
Go to publication

2018 year
Authors: Gontsov R., Goryuchkina I.

The Maillet--Malgrange type theorem for generalized power series, Manuscripta Math., 2018, V. 156(1), P. 171-185.
Go to publication

2018 year
Authors: Kozyakin V.

On convergence of infinite matrix products with alternating factors from two sets of matrices, Discrete Dynamics in Nature and Society, Volume 2018 (2018), Article ID 9216760, 5 pages
Go to publication

2017 year
Authors: Martynov G.

2018 year. G. V. Martynov. Goodness test for the Gaussianity conjecture of a random process. Theory of Probability & Its Applications, Vol. 62, No. 4, pp. 655--656, (In "Society for Industrial and Applied Mathematics" 2018, pp. 640674) DOI.10.1137/S0040585X97T988861

:    Page: 1 2345 ... 2425262728
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site